Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Sums of stationary random variables

Author: Enders A. Robinson
Journal: Proc. Amer. Math. Soc. 11 (1960), 77-79
MSC: Primary 60.00
MathSciNet review: 0111068
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    A. N. Kolmogorov, Stationary sequences in Hilbert space, Bull. Moscow State Univ. Ser. Math. vol. 2 no. 6 (1941) 40 pp. J. von Neumann, Eigenwerttheorie Hermitescher Functionaloperatoren, Math. Ann. vol. 102 (1929) pp. 49-131. ---, Proof of the quasiergodic hypothesis, Proc. Nat. Acad. Sci. U.S.A. vol. 18 (1932) pp. 70-82.
  • A. Khintchine, Korrelationstheorie der stationären stochastischen Prozesse, Math. Ann. 109 (1934), no. 1, 604–615 (German). MR 1512911, DOI
  • Marshall Harvey Stone, Linear transformations in Hilbert space, American Mathematical Society Colloquium Publications, vol. 15, American Mathematical Society, Providence, RI, 1990. Reprint of the 1932 original. MR 1451877

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.00

Retrieve articles in all journals with MSC: 60.00

Additional Information

Article copyright: © Copyright 1960 American Mathematical Society